# SDR USAA960598

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Vert Stab
- Part time: 20,640 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING FC-06 CHECK, FOUND CHAF IN SKIN LEFT SIDE 4.5 INCH BY 2 INCH AND RIGHT SIDE 2.75 INCH BY 1.25 INCH FORWARD OF INTERIM SPAR 2 OF RIB 5, LEFT AND RIGHT SIDE OF VERT STAB TORSION BOX.  AREAS BLENDED, FILLED, AND REPAIR PATCHES INSTALLED PER FOKKER FAX TS96.61659.  (M)
